Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes fatigue,constipation and blood in urince after a VNUS procedure?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Tue, 12 Aug 2014 in Veins and Arteries
Question: Hi,
I am a 68 yr. old female who weighs 161lbs. and is 5' 6" tall. Four days ago I had the VNUS Closure procedure done. Since then I have felt tired, flushed in the evenings, constipated and most recently have noticed blood in my urine. What could be wrong?
doctor
Answered by Dr. Shafi Ullah Khan 4 hours later
Brief Answer:
post procedures symptoms and likely uti

Detailed Answer:
Thank you for asking
VNUS is a minimally invasive and safer surgery for the varicose veins using radio frequency heat ablation.a good endo vascular expert cam leave zero adverse effects.
Lethargy and fatigue and off the moods are just normal for any procedure for a human being and that is why rest is advised nothing to worry about.
Now constipation occurs when mobilisation or moving is reduced.that is why doctors recommend early mobilisation and walking and refraining from Strenuous activities or sitting or standing on a place for very long time as that might cause the symptoms you just mentioned.
Now last but not the least haematuria at age of 68 with a recent procedure history is most likely a UTI.get a urine routine exam take some antibiotics for it drink plenty of fluids and walk and mobilise and issues will resolve.take some acetaminophen for the discomfort . give it some time and it will resolve.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Varicose veins

doctor1 MD

Both my legs are badly discoloured and I can see that it s not varicose veins as my family dr and the skin specialist suggested. I am so ashamed to wear a dress or skirt or even capris. I have tried every possible fading cream etc and nothing works . can you help me? Thanks

doctor1 MD

I have sometimes irregular periods and post coital bleeding since having my tubal done. I have been checked with ultrasound and cancer ruled out. I also suffered from vaginal varicose veins with my third pregnancy which was four years ago. Could that be the problem and how do i stop it?

doctor1 MD

i made varicose operation 6 months ago, the normal sperm and motility was 45% after 2 months from the operation, now after 6 months of the operation motility went down to 5 % and normal shape sperm went down to 25 %, my viscosity is very high, the medicines that i took every day since the operation is zinc, carnitine, glutathione, vitamin E, what went wrong with me ?

doctor1 MD

Hi,
I am a seventeen year-old female with a family history of colon cancer, diabetes, and varicose veins. Great start, I know.
Anyway, I play sports actively and eat quite well, weighing in at 58kg. Problem is, I've had diarrhoea for a few days now, but it's not severe - it's like my colon is down-sizing. I've also been experiencing stomach cramps, and as of this morning my stools have been red/maroon in color. I went to the bathroom just now and the maroon color was consistently distributed throughout the stool. I am very worried about what this could be, and regarding my family history am convinced I should visit a doctor. Could you give me any advice about what this could be? I've researched stool samples and colon cancer as well as hemorrhoids, and have not eaten any foods that have a red coloring in days, but I'm still unsure about the cause.

doctor1 MD

my feet is always swollen and now I find my feet skin getting dark in colour. My weight is 81. does it mean anything. During pregnancy my doctor told that my body is retaining water that s why it gets swollen.

doctor1 MD

Noticed swelling between ankle bone and sole of both feet. Recent vericose veins on shins are unsightly. Symptoms are blood pressure increased from low-normal to high after sovaldi/ribaviun 12 week treatment ending July 2016. Back pain in very low...

doctor1 MD

Hi, I am a 59 year old woman, non-smoker, 5'7' and 171 pounds. In the past month I have developed pain in my right inner ankle and there is a small lump on it. There is no bruising, it is not red or hot. I have not suffered any falls or injuries....